# SDR DLM88021148

- Difficulty date: September 28, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 36,452 hours, 29,008 cycles
- Engine: Pwa JT8D219
- Engine time: 37,110 hours, 30,843 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718120
- Condition: Failed
- Location: Nr 2
- Part time: 37,110 hours, 30,843 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT. RT OIL PRESSURE ZERO. AMBER LIGHT, QUANTITY, AND TEMP OK. GOT COMPRESSOR STALL, EGTTO 800. S/D ENGINE AND RETURNED TO CVG. RT OIL PERSSURE NEVER  GOT OFF ZERO.  REMOVED AND REPLACED NR 2 ENGINE. CHECKS GOOD PER PFHB
